Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: lamictal and hair loss curiousfish

Posted by ClearSkies on September 24, 2007, at 7:52:23

In reply to Re: lamictal and hair loss, posted by curiousfish on September 24, 2007, at 0:04:05

> i think others do as well. i procrastinated school work and did online research =P i talked to a pharmacist today who told me that he didnt think i was losing my hair..and if i did, then it was done. im female.
>
> > I didn't know that. Do other mood stabalizers do that? Male or female? Phillipa
>
>

I had a similar experience with Topamax. When I discontinued the medication the hair grew back in - slowly. I was also on Lamictal, for a year and a half, but stopped taking it ultimately because it wasn't working well for me as a mood stabilizer, plus at the higher doses (above 300mg per day) my hair began to fall out as it did with Topamax.

I didn't ever explore taking supplements to attempt to counteract the hair loss. In the end, my doctor and I decided that a mood stabilizer wasn't the appropriate choice of medication for me. My hair has fully grown back.

ClearSkies


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ClearSkies thread:784723
URL: http://www.dr-bob.org/babble/20070919/msgs/784803.html